# SDR 2005UALA00342

- Difficulty date: April 11, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 22,300 hours, 6,806 cycles
- Engine: Pwa PW4052
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR, OUTBOARD FLAP OUTBOARD DEFLECTION FITTING CRACKED.   THE SUBJECT FITTING CRACKED TO CYCLICAL FATIGUE LOAD DURING EXTENSION AND RETRACTION OF THE OUTBOARD FLAP.  CORRECTIVE ACTION IS REPLACEMENT OF THE FITTING WITH NEW AND IMPROVED FITTING PER COA 616463.
